Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Had a collagen injection. Noticed swelling and spots on upper lips. Concerned

User rating for this question
Very Good
Answered by

Practicing since : 2010
Answered : 5783 Questions
Hi, yesterday a spot on my upper lip was tender, felt as though there was a pimple under the skin. This morning when I woke up it has swelled up the the size of a large pea, is not perfectly circle, has rigid edges, and is all white (I'm assuming filled with pus) it has caused the entire left side of my upper lip to swell up, looking like I just had a collagen injection. Not itchy, and not painful unless I accidentally bite it. Never had anything like this before, do not want to leave my house, very embarrassing... please help! :(
Posted Thu, 4 Apr 2013 in Skin Hair and Nails
Answered by Dr. Rahul Kumar 45 minutes later
Thanks for the query.
It looks like submucosal oedema. XXXXXXX your lips with normal saline. You can prepare this by adding a pinch of salt in a bowl of warm water. Wet a cotton in this water and place it over the swollen lip. Let it be there for half an hour. You should do this atleast 4 times in a day.
This will draw water from swelling and reduce it.
Apply oint triamcinolone over the swelling, this will prevent further swelling.
Take some analgesic like diclofenac tablet.
Hope this works for you.
Let me know if you have any other doubts.
Thank you
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor